MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK-EVIVA-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported by the user site that while attempting to complete a procedure with a securmark biopsy site marker on (b)(6), the marker was deployed; however, "we believe the marker was stuck to the end of the introducer." the user further reports that a second marker deployment was attempted with a second device from the same lot and "the marker deployed but there was no marker present when the md pulled the introducer out and tried to confirm the marker deployment.There was a piece of plastic that deployed, but no marker present." additional information was obtained from the user, and it is reported that the "plastic" was observed upon removing the introducer from the patient and "the plastic did not stay in the patient." no patient injury was reported, and the marker deployment was completed with another device.No further information is currently available.

Brand Name
SECURMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24562775
Report Number1222780-2026-00110
Device Sequence Number21047994
Product Code NEU
UDI-Device Identifier05420045503611
UDI-Public(01)05420045503611(17)260724(10)E25G24RA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberSMARK-EVIVA-13
Device Catalogue NumberSMARK-EVIVA-13
Device Lot NumberE25G24RA
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown